# SDR IPXA11570138

- Difficulty date: October 24, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 23,419 hours, 15,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Dented
- Location: Bs 1460 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO LEFT SIDE FRAME AT BS 1460 S26L DENTED.     REPAIRED IAW SRM 53-00-07-2R REPAIR 5, DETAIL 1.
